alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : ASPEE-CHACON, JUAN ELIAS [Author]
References found : 1 [refine]
Displaying: 1 .. 1   in format [ISO 690]

page 1 of 1

   1 / 1
to print
 González-Campos, José Alejandro, Carvajal-Muquillaza, Cristian Manuel and Aspeé-Chacón, Juan Elías Modelación de la deserción universitaria mediante cadenas de Markov. Uniciencia, Jun 2020, vol.34, no.1, p.129-146. ISSN 2215-3470

page 1 of 1

Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  

Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information